MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 CR TIBIAL INSERT #7 10MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 CR TIBIAL INSERT #7 10MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 82-6-0710
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/16/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.A supplemental report will be submitted upon completion of the investigation.The following devices were also listed in this report: scorpio nrg cr femoral component left #9; cat#804409l; lot#mllaxw.Series 7000 standard tibia; cat#7115-0007; lot#mjrvgb.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device evaluated by mfr: device remains implanted.
 
Event or Problem Description
Total knee replacement in (b)(6) study on (b)(6) 2013.Patient reports excessive knee pain from (b)(6) 2014.Treated with physiotherapy.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a scorpio insert was reported.The event was confirmed through a review of the provided medical records by a clinician.Method & results: -device evaluation and results: not performed as product remains implanted.-clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated:an osteoarthritis problem in the patello-femoral joint was not addressed by patellar resurfacing during primary left total knee arthroplasty using scorpio nrg with series 7000 tibial components.This contributed to patellar pain ever since primary arthroplasty although complaints appear to be tolerable with physical therapy provided.Patellar resurfacing always remains an option but is currently not under consideration.As such remain all components in place at this time.Does the review identify any procedural related factors that contributed to the event? - no patellar resurfacing during total knee arthroplasty with established osteoarthritis in the patello-femoral joint.Does the review identify any patient related factors that contributed to the event? - none evident does the review identify any device related factors that caused or contributed to the adverse event? - no device-related factors are associated with any of the implanted devices.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the investigation concluded that 'an osteoarthritis problem in the patello-femoral joint was not addressed by patellar resurfacing during primary left total knee arthroplasty using scorpio nrg with series 7000 tibial components.This contributed to patellar pain ever since primary arthroplasty although complaints appear to be tolerable with physical therapy provided.Patellar resurfacing always remains an option but iscurrently not under consideration.As such remain all components in place at this time.' no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Total knee replacement in ks002 study on (b)(6) 2013.Patient reports excessive knee pain from (b)(6).Treated with physiotherapy.

Brand Name
SCORPIO NRG X3 CR TIBIAL INSERT #7 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8749145
Report Number0002249697-2019-02442
Device Sequence Number1708135
Product Code JWH
UDI-Device Identifier07613327030648
UDI-Public07613327030648
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue Number82-6-0710
Device Lot Number590MLE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight95